# SDR 2012FA0000002

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: General aviation
- Aircraft: N408AB
- Make and model: Cessna 550
- Aircraft serial: 411090
- Engine: Cont TSIO550C
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 6567852
- Part serial: A08FA081
- Condition: Seized
- Location: Powerplant
- Part time: 363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THROTTLE VERY HARD TO MOVE.  UPON INSPECTION, THE THROTTLE ARM WAS FOUND TO BE SEIZED AFTER THE THROTTLE CONTROL WAS REMOVED.  THROTTLE ASSY WAS REMOVED FROM THE ENGINE AND THE THROTTLE AREM COULD NOT BE MOVED.  NO VISIBLE SIGNS OF ANY OTHER DAMAGE TO UNIT.  THE ADDITION OF LUBRICATION TO THROTTLE SHAFT MADE NO DIFFERENCE.
